On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval

Volume 5, Issue 3, Article 1 - 2018

Authors: Ahmed Hallaci ;Hamid Boulares;Muhammet Kurulay

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

How To Cite This Article

@article{Hallaci_2018, doi = {10.31559/glm2018.5.3.1}, url = {https://doi.org/10.31559%2Fglm2018.5.3.1}, year = 2018, publisher = {Refaad for Studies and Research}, volume = {5}, number = {3}, pages = {111--117}, author = {Ahmed Hallaci and Hamid Boulares and Muhammet Kurulay}, title = {On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval}, journal = {General Letters in Mathematics} }
Hallaci, A., Boulares, H., & Kurulay, M. (2018). On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval. General Letters in Mathematics, 5(3), 111–117. doi:10.31559/glm2018.5.3.1
[1]A. Hallaci, H. Boulares, and M. Kurulay, “On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval,” General Letters in Mathematics, vol. 5, no. 3, pp. 111–117, 2018.
Hallaci, Ahmed, Hamid Boulares, and Muhammet Kurulay. “On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval.” General Letters in Mathematics 5, no. 3 (2018): 111–117. doi:10.31559/glm2018.5.3.1.